# SDR SWIA202053527

- Difficulty date: September 11, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP OUTBOARD HINGE BOX AFT FITTING ON WING OUTBOARD ATTACH POINT INBOARD LUG HAS EDGE DAMAGE.  C-CHECK RO 10/20/2020.  BLENDED OUT CHAFING ON RT WING OUTBOARD FLAP OUTBOARD HINGE BOX AFT FITTING ON WING OUTBOARD ATTACH POINT INBOARD LUG, IAW CRJ200 SRM.   BLENDED AREA FOUND TO BE OUT OF LIMITS.  REPAIRED RT WING OUTBOARD FLAP OUTBOARD HINGE BOX AFT FITTING ON WING OUTBOARD ATTACH POINT INBOARD LUG, REF REO.  SEE CONTINUATION CARD FOR DETAILS.
